# SDR ASAA2023073144321

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,288 hours, 16,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER RECALL. EXTINGUISHED WHEN RESET. GROUNDED - YES. (RESOLVED ON W/O: 1963712 TASKCARD: N/R-00004 ) ACCOMPLISHED FIM 21-53 TASK 821 AND PACK/ZONE TEMPERATURE CONTROLLER BITE PER AMM 21-61-00-700-806-002 NO FAULTS NOTED. RAN PACKS FOR 10 MINUTES AND RE-ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE, STILL NO FAULTS NOTED AND PACKS OPERATED NORMALLY. A/C RELEASED FROM MEL 21-32B C/N 31004506 REMOVED SEAMC MITCH NOTIFIED.
